# SDR SWAA2021040828687

- Difficulty date: January 6, 2020
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 25,945 hours, 11,389 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED R/H FUSELAGE DENT AFT & BELOW THE FWD SERVICE DOOR ' 'FOUND DENT TO BE LOCATED BELOW STGR 18R; BS 351.0 MEASURING 3'L X 2'W X .062' D. W/Y = 32-25 AND DENT FOUND TO BE SMOOTH AND NOT WITHIN 1' OF A FASTENER. DENT FOUND TO BE WITHIN LIMITS PER SRM 53-00-01/1A01. NO FURTHER ACTION REQUIRED. DENT DOT APPLIED PER MPM 52-03-01-02 REF LP #00960751E FOR ACCOMPLISHMENT OF CONDITIONAL INSP. / C) REPETITIVE ACTION REQUIRED COMPLIED WITH. ADDITIONAL DAMAGE OR DETERIORATION WAS FOUND. CONDITION HAS BEEN CORRECTED AS NOTED ON EC DTI-53EA-07851
